# SDR CA000404010

- Difficulty date: August 24, 1999
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 6,317 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 4,481 hours
- Component: Tail Rotor Gearb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAKING METAL.  FERROUS FLAKES SET OFF THE CHIP LIGHT.  DRAINING OF THE OIL REVEALED NON-FERROUS METAL AS WELL.  OIL HAD APPEARANCE OF MILKY PAINT.
